# SDR FDEA202103050577

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 83,559 hours, 20,107 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENG #3 SHUTDOWN IN FLT. FUEL INDICATOR MALFUNCTION MEL. APPARENT FLAMEOUT.   COMPLETED FUEL IMBALANCE INSPECTION PER AMM 05-51-08-6 AND ENGINE 3 WINDMILL INSPECTION PER AMM 72-  00-05-6-1, TRANSFERRED FUEL TO #3 TANK AND PERFORMED AND RUNS, OPERATED ENGINE AT PARTIAL POWER AND NO   FAULTS FOUND.
